# SDR AALA20110429MIA03

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 49,667 hours, 6,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 DOOR CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
